# SDR DL76G061012

- Difficulty date: December 10, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 65,777 hours, 14,669 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T610010
- Condition: Unserviceable
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LEFT MAIN GEAR.  FOUND DRAG BRACE ACTUATOR AT FAULT.  DRAG BRACE ACT REPLACED NO HELP.  REPLACED LEFT TRUCK POSITIONER ACT BOTH LEFT LOCK ACT OPERATE PROPERLY.
